Applied Mathematics and Optimization

, Volume 55, Issue 1, pp 61–91 | Cite as

Optimal Control for Two-Dimensional Stochastic Navier-Stokes Equations

  • Nigel J. Cutland
  • Katarzyna Grzesiak


Loeb space methods are used to prove the existence of an optimal control for the two-dimensional stochastic Navier--Stokes equations in a variety of settings—including that of control based on digital observations of the evolution of the solution.


Stokes Equation Optimal Control Problem Wiener Process Multiplicative Noise Energy Inequality 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer 2006

Authors and Affiliations

  1. 1.Mathematics Department, University of YorkYork YO10 5DDEngland
  2. 2.Department of Finance, National-Louis UniversityNowy SaczPoland

Personalised recommendations